Intuitionistic Fuzzy Stability of Functional Equations Associated with Inner Product Spaces
Zhihua Wang and
Themistocles M. Rassias
Abstract and Applied Analysis, 2011, vol. 2011, 1-19
Abstract:
In intuitionistic fuzzy normed spaces, we investigate some stability results for the functional equation ∑ 𠑛 𠑖 = 1 𠑓 ( 𠑥 𠑖 ∑ − ( 1 / 𠑛 ) 𠑛 𠑗 = 1 𠑥 𠑗 ∑ ) = 𠑛 𠑖 = 1 𠑓 ( 𠑥 𠑖 ∑ ) − 𠑛 𠑓 ( ( 1 / 𠑛 ) 𠑛 𠑖 = 1 𠑥 𠑖 ) which is said to be a functional equation associated with inner products space.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/456182.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/456182.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:456182
DOI: 10.1155/2011/456182
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().